Translator Disclaimer
September 2005 Rigidity of singular Schubert varieties in Gr(m,n)
Jaehyun Hong
J. Differential Geom. 71(1): 1-22 (September 2005). DOI: 10.4310/jdg/1143644311

Abstract

Let a = (pq11, . . . , pqrr) be a partition and a' = (p'1q'1, . . . , p'rq'r) be its conjugate. We will prove that if qi, q'i ≥ 2 for all 1 ≤ i ≤ r, then any irreducible subvariety X of Gr(m, n) whose homology class is an integral multiple of the Schubert class [σa] of type a is a Schubert variety of type a.

Citation

Download Citation

Jaehyun Hong. "Rigidity of singular Schubert varieties in Gr(m,n)." J. Differential Geom. 71 (1) 1 - 22, September 2005. https://doi.org/10.4310/jdg/1143644311

Information

Published: September 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1137.14311
MathSciNet: MR2191767
Digital Object Identifier: 10.4310/jdg/1143644311

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.71 • No. 1 • September 2005
Back to Top